# SDR 141801

- Difficulty date: May 1, 2003
- Submitted: May 3, 2003
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Aircraft time: 28,094 hours, 31,379 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4463 TTN-BED.  SHORTLY AFTER TAKEOFF A/C LEVELED OFF AT 13,000 FT CREW NOTICED THE OXYGEN PRESSURE BLEEDING OFF.  PRESSURE STARTED AT 1500 PSI AND BLED DOWN TO 500 PSI IN ABOUT 20 MINUTES.  THE LOW LEVEL OXYGEN LIGHT ILLUMINATED.  THE CREW SHUT OFF THE OXYGEN SYSTEM AT 500 PSI AND THE SYSTEM PRESSURE CONTINUED TO BLEED OFF DOWN TO ABOUT 400 PSI.  A/C RETURNED TO TTN AND TAKEN OUT OF SERVICE AT 1320.  CREW DID NOT DECLARE AN EMERGENCY, NO OTHER SYSTEMS NOTABLY EFFECTED.
